# SDR HEEA060858

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N10814
- Make and model: Bell 206L-1
- Aircraft serial: 45415
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 206075678103
- Condition: Reads Low
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPERATURE INDICATOR STICKS AT 90 AND INDICATES LOW.
